Alert archive / New York / High Wind Warnings in 2019

High Wind Warning 2, NWS Binghamton, NY

October 31, 20196 counties in New York

NWS Binghamton, NY issued this high wind warning at Oct 31, 2019, 4:26 AM EDT for 6 counties in New York. It took effect at Nov 1, 2019, 4:00 AM EDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 31, 2019, 4:26 AM EDT (08:26 UTC)
In effect from
Nov 1, 2019, 4:00 AM EDT
Expired
Nov 1, 2019, 11:12 AM EDT
In force
7 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Seneca County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 85 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 9:30 AM EDTFLOOD5 Ese Trenton Falls, NYFLOOD WATERS CAUSED EVACUATION OF RESIDENTIAL NEIGHBORHOOD ALONG W. CANADA CREEK AND ROUTE 8 NEAR VILLAGE OF POLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WWUS71 KBGM 310826
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
426 AM EDT Thu Oct 31 2019

NYZ009-015>018-036-037-010830-
/O.UPG.KBGM.WI.Y.0005.191101T0800Z-191101T2200Z/
/O.NEW.KBGM.HW.W.0002.191101T0800Z-191101T2200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Hamilton, Oneida, Rome, and Utica
426 AM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

* WHAT...West winds 30 to 40 mph with gusts as high as 55 to 65 
  mph expected.

* WHERE...Yates, Seneca, Southern Cayuga, Onondaga, Madison and 
  Oneida counties.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Damaging winds will blow down and uproot trees which
  may down power lines as well. Widespread power outages are 
  expected. Travel will be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ057-010830-
/O.EXA.KBGM.WI.Y.0005.191101T0800Z-191101T2200Z/
Delaware-
Including the cities of Delhi and Walton
426 AM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Delaware county.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ022-023-025-044>046-010830-
/O.CON.KBGM.WI.Y.0005.191101T0800Z-191101T2200Z/
Steuben-Schuyler-Tompkins-Cortland-Chenango-Otsego-
Including the cities of Corning, Hornell, Watkins Glen, Ithaca, 
Cortland, Norwich, and Oneonta
426 AM EDT Thu Oct 31 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Otsego, Cortland, Tompkins, Chenango, Steuben and 
  Schuyler counties.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
735 
WWUS71 KBGM 311816
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
216 PM EDT Thu Oct 31 2019

NYZ009-015>018-036-037-011830-
/O.CON.KBGM.HW.W.0002.191101T0800Z-191101T2200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Hamilton, Oneida, Rome, and Utica
216 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT
FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Seneca, Northern Oneida, Onondaga, Madison, Southern 
  Oneida, Yates and Southern Cayuga counties.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ022-023-025-044>046-057-011830-
/O.CON.KBGM.WI.Y.0005.191101T0800Z-191101T2200Z/
Steuben-Schuyler-Tompkins-Cortland-Chenango-Otsego-Delaware-
Including the cities of Corning, Hornell, Watkins Glen, Ithaca, 
Cortland, Norwich, Oneonta, Delhi, and Walton
216 PM EDT Thu Oct 31 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Delaware, Otsego, Cortland, Tompkins, Chenango, 
  Steuben and Schuyler counties.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
846 
WWUS71 KBGM 010110
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
910 PM EDT Thu Oct 31 2019

NYZ009-015>018-036-037-012200-
/O.CON.KBGM.HW.W.0002.191101T0800Z-191101T2200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Hamilton, Oneida, Rome, and Utica
910 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT
FRIDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Seneca, Oneida, Onondaga, Madison, Oneida, Yates and 
  Southern Cayuga counties.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ022-023-025-044>046-057-012200-
/O.CON.KBGM.WI.Y.0005.191101T0800Z-191101T2200Z/
Steuben-Schuyler-Tompkins-Cortland-Chenango-Otsego-Delaware-
Including the cities of Corning, Hornell, Watkins Glen, Ithaca, 
Cortland, Norwich, Oneonta, Delhi, and Walton
910 PM EDT Thu Oct 31 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Delaware, Otsego, Cortland, Tompkins, Chenango, 
  Steuben and Schuyler counties.

* WHEN...From 4 AM to 6 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
847 
WWUS71 KBGM 010834
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
434 AM EDT Fri Nov 1 2019

NYZ009-015>018-036-037-012200-
/O.CON.KBGM.HW.W.0002.000000T0000Z-191101T2200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Hamilton, Oneida, Rome, and Utica
434 AM EDT Fri Nov 1 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 30 to 40 mph with gusts as high as 55 to 65 
  mph.

* WHERE...Seneca, Oneida, Onondaga, Madison, Yates and Southern 
  Cayuga counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ022-023-025-044>046-057-012200-
/O.CON.KBGM.WI.Y.0005.000000T0000Z-191101T2200Z/
Steuben-Schuyler-Tompkins-Cortland-Chenango-Otsego-Delaware-
Including the cities of Corning, Hornell, Watkins Glen, Ithaca, 
Cortland, Norwich, Oneonta, Delhi, and Walton
434 AM EDT Fri Nov 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Delaware, Otsego, Cortland, Tompkins, Chenango, 
  Steuben and Schuyler counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
420 
WWUS71 KBGM 011512
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1112 AM EDT Fri Nov 1 2019

NYZ009-015>018-036-037-011615-
/O.CAN.KBGM.HW.W.0002.000000T0000Z-191101T2200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Hamilton, Oneida, Rome, and Utica
1112 AM EDT Fri Nov 1 2019

...HIGH WIND WARNING IS CANCELLED...

Wind gusts will continue to decrease through the afternoon. While
a few gusts of 35 to 45 mph will occur, wind gusts are no longer
expected to reach advisory or warning criteria. 

$$

NYZ022-023-025-044>046-057-011615-
/O.CAN.KBGM.WI.Y.0005.000000T0000Z-191101T2200Z/
Steuben-Schuyler-Tompkins-Cortland-Chenango-Otsego-Delaware-
Including the cities of Corning, Hornell, Watkins Glen, Ithaca, 
Cortland, Norwich, Oneonta, Delhi, and Walton
1112 AM EDT Fri Nov 1 2019

...WIND ADVISORY IS CANCELLED...

Wind gusts will continue to decrease through the afternoon. While
a few gusts of 25 to 40 mph will occur, wind gusts are no longer 
expected to reach advisory criteria. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this high wind warning went out at Oct 31, 4:13 AM EDT, 13 minutes earlier.

Area forecast discussion, Oct 31, 4:13 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
413 AM EDT Thu Oct 31 2019

.SYNOPSIS...
A strong low pressure system will move into the region later today
with widespread showers and some thunderstorms as well. Rain may be
heavy at times this afternoon and evening as a strong cold front
blasts through the area. A period of very strong winds will unfold
Friday morning across the Finger Lakes. Cool and dry weather settle
in this weekend under high pressure.

&&

.NEAR TERM /THROUGH FRIDAY/...
Strong low pressure system expected to impact the region later today
through Friday with very strong winds, heavy rain and thunderstorms.

A complex and challenging forecast unfolding today with multiple
potential impacts affecting a broad area of central NY and ne PA
into Friday. The primary forcing mechanism is a strengthening mid
level low pressure system which will track from near Chicago this
morning into southern Quebec by Friday morning. Out ahead of the
system a warm/moist air mass will advect northward across the
forecast area and allow temperatures to warm into the mid 60s this
afternoon...and bring dew points into the lower 60s.

The first impact will be the threat for strong to possibly severe
storms and heavy rain later today.

Much of the area has seen steady rain showers last night through
early this morning...which may taper off a bit after around 9 to 11
am...with around a quarter to a third of an inch so far. The brief
lull will be just that, brief. Another slug of deep moisture will
get pumped into the region this afternoon with PWATs climbing into
the 1.5 to 1.8 inch range, which is roughly 3-4 standard deviations
above normal. This system will deepen rapidly today and develop a
strong baroclinic zone which will then equate to a fast-moving cold
front spreading across the region. The cold front will interact with
a modestly unstable air mass with roughly 200-400 J/kg of ML
CAPE...but with a strongly sheared wind profile...0-6km bulk shear
values will be 50-70 kt. The strong mid and upper level dynamics and
enough weak instability with this system should supply enough
forcing for a line of strong convection which will track quickly to
the east across PA and s-central NY later this afternoon and
evening. The main threat with these storms will be strong/damaging
gusts. Could see gusts within this convective line around 40 to 50
mph or higher.

The secondary threat will be heavy rain, leading to flash flooding.
Given the generally saturated soils over certain parts of the area,
and the rain from last night...a quick 1-2 inches with locally
higher amounts...the threat for flash flooding will be elevated
today and tonight. Poor drainage and urban areas have the highest
threat, with smaller creeks and streams a close second. The threat
for main stem river flooding appears to be on the low end, but not
zero...especially for the most sensitive areas around the north
branch of the Susquehanna River in central NY and the nrn tier of
PA. At this time the MMEFS off the NAEFS and GEFS show several
forecast points with a 30-70% chance of reaching minor flood stage.
The Flood Watch remains unchanged at this time.

The surface low over the central Great Lakes will deepen rapidly
tonight and create a very strong north-south pressure gradient over
Ontario/Lake Ontario and wrn/central NY. A very strong/tight
pressure couplet will induce very strong sustained west winds
throughout the boundary layer. Very steep low level lapse rates will
help bring these winds to the surface. The strongest winds will be
over central NY...maximizing out across the lake plain into the wrn
Mohawk Valley 30 to 40 mph...gusting 50 to 60 mph. A High Wind
Warning has been issued for the nrn Finger Lakes over to Oneida and
Madison Counties. A Wind Advisory remains in effect for the tier of
counties south...now including Delaware County where sustained winds
around 30 mph and gusts to 45 mph are possible. Areas further to the
south will see sustained winds around 20 to 30 mph and gusts around
40 mph.

A good portion of trees in the Finger Lakes still have leaves, and
with the very saturated soils, the threat for uprooting and downing
trees appears to be elevated...which may lead to some power outages.

Winds will diminish in intensity quickly late Friday morning into
the early afternoon as the system exits to the east/ne. Rain will
also come to an end through the day as drier air mixes in from the
west. The colder air will also begin to take hold of the area later
in the day Friday as well with temperatures only into the 40s for
much of the region.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Friday night through Saturday: Aside from a few possible lingering
lake effect rain or snow showers in northern Oneida County before
midnight, high pressure will move into the area Friday night,
bringing mostly clear to partly cloudy skies.
Winds will also rapidly diminish throughout the evening. Lows will
be on the chilly side, mainly in the upper 20s to lower 30s. Then
mostly sunny on Saturday with highs in the mid 40s to lower 50s.

Saturday night through Sunday: A weak disturbance centered in Canada
may bring some lake enhanced rain and snow showers across portions
of Central New York, mainly north of the NY Thruway, before ending
Sunday evening. Otherwise, the majority of the area will likely
remain dry with partly cloudy skies. Lows Saturday night will be
seasonably chilly, mainly in the upper 20s to mid 30s. Highs on
Sunday will likely only reach the lower to mid 40s across most of
the area.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
High pressure will move in from the southwest Sunday night and will
move offshore the New England coast late Monday. This will bring
quiet weather with partly to mostly sunny skies on Monday.
After a chilly Sunday night with lows in the mid 20s to lower 30s,
temperatures will rise to the mid 40s to lower 50s on Monday.

By Tuesday, a cold front will be approaching from the west, which
may bring some showers to the area, especially areas west of I-81.
That being said, some models are slower with this front and hold off
most of the precipitation until Tuesday night. Therefore, only have
low-end chance POPs for Tuesday and Tuesday night in this forecast.
Highs on Tuesday will likely be in the 50s for most of the area,
with lower 30s to lower 40s expected for lows Tuesday night.
Additional showers are possible on Wednesday, mainly areas north of
the NY Thruway, where lake enhanced showers may occur. Highs on
Wednesday will likely be in the 40s across most of NY, with upper
40s to mid 50s in NEPA.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Generally MVFR to Fuel Alternate ceilings are expected at all
TAF sites during most of the TAF period, with some brief periods
of IFR ceilings possible. Then IFR ceilings are expected this
evening after 00Z as a line of convective showers move through
the area. Ceilings likely improve back to MVFR at the very end
of the TAF period, mainly after 05Z.

In addition to ceiling restrictions throughout the TAF period,
visibilities will lower in heavier showers/rain, especially as
the line of convective showers move through during the evening
hours. Low level wind shear is also expected at times,
especially around sunrise this morning as well as this
afternoon into the evening hours. Thunder is not likely with the
line of showers this evening, but cannot be ruled out. Did not
include in the TAFs due to this high uncertainty.

Winds will be mainly southerly at 10-15 knots, shifting to more
southwesterly during the evening hours. These winds may be
gusty at times, especially as the line of convective showers
move through during the evening. The winds will increase further
at the very end of the TAF period and into Friday morning.

Outlook...

Friday...Mainly VFR as showers leave, but strong west winds
with gusts 30-40 knots continuing behind powerful cold front.

Friday night through Saturday...Mainly VFR.

Sunday...Mainly VFR, but restrictions will be possible at RME in
lake effect rain and snow showers.

Monday... Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch from 4 PM EDT this afternoon through Friday
     evening for PAZ038>040.
NY...Flood Watch from 4 PM EDT this afternoon through Friday
     evening for NYZ009-036-037-044>046-055>057.
     Wind Advisory from 4 AM to 6 PM EDT Friday for NYZ022-023-025-
     044>046-057.
     High Wind Warning from 4 AM to 6 PM EDT Friday for NYZ009-
     015>018-036-037.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...BJG
LONG TERM...BJG
AVIATION...BJG
Hazardous weather outlook, Oct 31, 4:17 AM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
417 AM EDT Thu Oct 31 2019

NYZ055-056-PAZ038>040-010830-
Tioga-Broome-Bradford-Susquehanna-Northern Wayne-
417 AM EDT Thu Oct 31 2019

...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Gusty winds are possible this evening along a line of showers and
isolated thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A second round of strong winds occurs on Friday.
Hazardous weather is not expected Friday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-036-037-010830-
Northern Oneida-Madison-Southern Oneida-
417 AM EDT Thu Oct 31 2019

...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH FRIDAY
EVENING...
...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

Hazardous weather is not expected Friday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ024-062-PAZ043-044-047-048-072-010830-
Chemung-Sullivan-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
417 AM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Heavy rain and strong winds are possible along a cold front this
evening. Isolated severe storms and flash flooding will be possible.
Flooding could result from poor drainage areas and drains clogged
with fallen leaves.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected Friday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ022-023-025-010830-
Steuben-Schuyler-Tompkins-
417 AM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Hazardous weather is not expected Friday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ044>046-057-010830-
Cortland-Chenango-Otsego-Delaware-
417 AM EDT Thu Oct 31 2019

...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH FRIDAY
EVENING...
...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Hazardous weather is not expected Friday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>018-010830-
Yates-Seneca-Southern Cayuga-Onondaga-
417 AM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

Hazardous weather is not expected Friday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:00 PM EDTFlood WatchBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 2 more40 hr
Oct 31, 4:51 PM EDTRiver Flood WarningBGMMadison, Oneida23 hr
Oct 31, 5:17 PM EDTSpecial Weather StatementBGMSchuyler, Steuben43 min
Oct 31, 5:56 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Seneca, Steuben, Tioga and 1 more64 min
Oct 31, 6:07 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga, Tompkins53 min
Oct 31, 6:16 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga59 min
Oct 31, 6:49 PM EDTAreal Flood AdvisoryBGMCayuga, Chemung, Chenango, Cortland, Madison, Oneida and 6 more116 min
Oct 31, 6:54 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga66 min
Oct 31, 7:09 PM EDTSevere Thunderstorm WarningBGMOneida66 min
Oct 31, 7:33 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 1 more57 min
Oct 31, 7:35 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Cortland, Madison, Oneida115 min
Oct 31, 7:37 PM EDTSpecial Weather StatementBGMTompkins38 min
Oct 31, 7:50 PM EDTFlash Flood WarningBGMChenango, Cortland, Madison6 hr
Oct 31, 7:51 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins54 min
Oct 31, 7:54 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga2 hr

Nearby

High Wind Warnings in New York, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.